# SDR SWIA200920828

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 15,015 hours, 13,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6019 - AFTER TAKEOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  REPLACED WATER SEPARATOR FILTERS ON BOTH ACM'S.  ACCOMPLISHED COMPRESSOR WASH AND RUNS ON BOTH ENGINES.
